Have you noticed your face is not as plump as it once was?
Loss of volume is another sign of ageing. We often lose volume from our cheeks, under the eyes and around the mouth. While this can make us look older or tired, it can be tastefully improved with the use of dermal fillers.
Dermal fillers are made of hyaluronic acid, a natural complex sugar. The dermal fillers favoured by AR Plastic Surgery last longer, look natural and come in differing formulations depending on the area we are treating.
Dermal fillers for static lines (lines present when your face is at rest) used in conjunction with anti-wrinkle injections (targeting lines during facial expressions) can yield even better and longer lasting results.
Fillers can be used in areas of facial/neck volume loss, such as cheeks, tear troughs, lips, peri-oral area, nasolabial folds and temples. We recommended you have a consultation and facial assessment to determine which areas can be treated to address your concerns.
At your initial consultation, you can discuss if a topical or local anaesthetic prior to your treatment is suitable for you. All hyaluronic filler products we use also contain a local anaesthetic to assist with discomfort. Your initial consultation will include a discussion and assessment with our Aesthetic Nurse Injector and Dr Eddie Cheng to determine your treatment plan.
You will notice results immediately following treatment, however some bruising and swelling will be present and will take time to settle before your final result is revealed.
The longevity of the result will depend on which product is used. As a guide, most products last at least 12 months. It is best to discuss which product is suitable and how long it will last at your consultation.
Bruising and swelling are common after dermal filler injections, particularly in the lip area. It is a good idea to make sure you don't plan any big social events in the few days following your treatment. Typically most bruising/swelling settles after approximately 5 days. It is also important to advise your Aesthetic Nurse and Dr Eddie Cheng if you are taking any blood altering medications that may increase your risk of bleeding.